# SDR FDEA201303200625

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 21,620 hours, 11,888 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Computer
- Part number: 359002003201
- Part serial: 1215
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE DURING CLIMBOUT, WARNING WAS  ACCOMPANIED BY ODOR. NO VISUAL SMOKE ONLY FUMES.  FUMES WAS PHENOLIC BURNING ODOR.  FLC SYS NR 2 CIRCUIT BREAKER WAS TRIPPED AND DISCOVERED BY MX AFTER BLOCK IN.   R & R FLC NR 2 IAW AMM 27-23-26-04. OPS CHECKED GOOD.
